# SDR UIEA2018062801282

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,752 hours, 18,728 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK DID NOT SWITCH TO HIDE MODE WHILE PERFORMING TEST. RESET THE M864 IAW FIM 21-51 TASK 875. OPS CK NORMAL.
